# SDR SIMA201904011007

- Difficulty date: March 29, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 34,604 hours, 31,740 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU FAIL MESSAGE, STRONG ODOR OF FUEL.   REMOVED AND REPLACED APU IGNITOR PLUGS IAW AMM 49-44-03. OPC FAILED IAW AMM 49-13-00-02. FURTHER T/S REQUIRED. MEL REMAINS OPEN. M PROCEDURES C/W
